MathSciNet Relay Station
MathSciNet bibliographic data
MR890448 03C45
Pillay, Anand; Poizat, Bruno Pas d'imaginaires dans l'infini! (French) [No imaginaries in the infinite!] J. Symbolic Logic 52 (1987), no. 2, 400–403.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement